Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: J.L. Bueso, P. Jara and A. Verschoren
Title: Compatibility, stability and sheaves
Additional book information Pure and Appl. Math., vol. 185, Marcel Dekker, New York, 1995, xiv + 265 pp., ISBN 0-8247-9589-X, $125.00


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: Jay Shapiro
Affiliation: George Mason University
Email: jshapiro@osf1.gmu.edu
Journal: Bull. Amer. Math. Soc. 33 (1996), 121-124
DOI: http://dx.doi.org/10.1090/S0273-0979-96-00631-3
PII: S 0273-0979(96)00631-3
Review copyright: © Copyright 1996 American Mathematical Society